# SDR CALA2011071800497

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 38,816 hours, 14,518 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ELEV PITOT INOP R&R L ELEV PITOT PROBE PER AMM 27-31-94-400-801.  NO LEAKS NOTED, OPERATION NORMAL.  LEAK TEST PER AMM 27-31-17-790-801.
